# SDR YENA20111006356

- Difficulty date: October 6, 2011
- Submitted: October 7, 2011
- Operation: Air carrier
- Aircraft: N703JB
- Make and model: Airbus A320-232
- Aircraft serial: 3381
- Aircraft time: 14,888 hours, 5,174 cycles
- System (JASC): 3240 · Landing Gear Brake System
- Part: Control Unit
- Part number: E21327006
- Part serial: 221
- Condition: Failed
- Location: Brake System
- Part time: 9,039 hours, 3,061 cycles
- Stage of operation: DE
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

FLT 396 MCO-LGA, CREW DECLARED EMERGENCY AND DIVERTED TO JFK DUE TO UPON GEAR EXTENSION DECENDING THROUGH 2500 BRAKES RELEASED ECAM APPEARED WITH BRAKES 1 AND 3 RELEASED AUTO BRAKE INOP STATUS.  RETRACTED GEAR ON GO AROUND, THEN EXTENDED GEAR ON SUBSEQUENT APPROACH.  RELEASED NEVER EXTINGUISHED.  THE TECHNICIAN REMOVED AND REPLACED BSCU 10GG IAW AMM 32-42-00.  BITE TEST GOOD.
